# SDR AWXA200500031

- Difficulty date: December 23, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bolt
- Part number: 69736972
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK GALVANIC CORROSION WAS FOUND ON LT HORIZONTAL STABILIZER LOWER FORWARD ATTACH BOLT BS 1096.428, LBL 35.50.  MAINTENANCE REMOVED AND REPLACED CORRODED LT HORIZONTAL STABILIZER LOWER FORWARD ATTACH BOLT IAW BMM 27-41-11.
